# SDR SWI202404290329

- Difficulty date: February 29, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Wing Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT TRACK ASSEMBLY NO. 3-3 HAS WARE MARKS,      HN00142274      (C-CHECK RO 4/26/2024)   REPAIRED RH WING SLAT TRACK ASSEBLY 3-3. PER REO 670-57-42-1495 REV -- DATED 2024-03-07 STEPS 1-8. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
